# SDR EIA2000146

- Difficulty date: April 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING REAR SPAR TO CENTER SECTION SPLICE FITTING NR 5 FASTENER HOLE FOUND CRACK AT WING SKIN UPPER SURFACE APPROX .125 INCH IN LENGTH RUNNING FORWARD.  SKIN REWORKED, BUSHING INSTALLED PER EO 57-747-1011-90A AND SB 747-57-2110 FIG 6.  (M)
